MAUDE Adverse Event Report: BECKMAN COULTER UNICEL DXH 600 COULTER CELLULAR ANALYSIS SYSTEM; COUNTER, DIFFERENTIAL CELL

BECKMAN COULTER UNICEL DXH 600 COULTER CELLULAR ANALYSIS SYSTEM; COUNTER, DIFFERENTIAL CELL
Model Number TN DXH 600 HEMATOLOGY SYSTEM
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/29/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The field service engineer (fse) was at the customer site on (b)(6) 2023 to adjust the cradle setting for the customer but observed that the probe was not descending properly.The fse replaced the sampling needle resolving the issue reported by the customer.Bec internal identifier - (b)(4).
 
Event or Problem Description
The customer stated their dxh 600 hematology instrument reported h&h failed message and erroneous results on one pediatric sample when run in open tube mode.Low hemoglobin (hgb )results, as well as high rbc, wbc, and plt (platelet) results were produced.This instrument generated low mchc result and h&h failed user defined messages.Correct results were obtained when sample was run in closed tube mode.The erroneous results were not reported outside of the laboratory.There was no impact to patient or operator as a result of this event.Patient data was provided for the sample in question.All parameters show differences between the erroneous results generated when run in the open tube mode and the correct closed tube mode.No instrument generated flagging was observed for the erroneous results.

Brand Name
UNICEL DXH 600 COULTER CELLULAR ANALYSIS SYSTEM
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECKMAN COULTER
250 s. kraemer blvd.
brea CA 92821
Manufacturer (Section G)
BECKMAN COULTER
11800 sw 147th avenue
miami FL 33196 2031
Manufacturer Contact
angela vettel
250 s. kraemer blvd.
brea, CA 92821
7149613625
MDR Report Key17971361
Report Number1061932-2023-00109
Device Sequence Number7044365
Product Code GKZ
UDI-Device Identifier15099590192242
UDI-Public(01)15099590192242(11)191216
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K140911
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTN DXH 600 HEMATOLOGY SYSTEM
Device Catalogue NumberB23858
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/05/2023
Initial Report FDA Received Date10/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown